# SDR HALA2008102300831

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 25,350 hours, 4,885 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM AT PANEL FIXING ANCHOR NUT AT BS 933.  CORROSION BLENDED IAW SRM 53-50-12 FIG 101 SHEET 10.  WORKED AREA, ROTO PEENED IAW SRM 51-20-06 & PAINTED IAW SRM 51-20-01.
